Launched in 2011, Film Fest in the City brings 3 days of free, outdoor screenings to an outdoor cinema in St Andrew Square garden.
The event is organised by the Edinburgh International Film Festival, in the run up to its main cinematic programme in June, in partnership with city centre business organisation Essential Edinburgh.
The line-up of films in 2018 ranges from classics such as Casablanca, Top Gun, Ghostbusters, Big Trouble in Little China and Big, to modern day blockbusters including Wonder Woman, Thor: Ragnarok and Star Wars: The Last Jedi.
Family favourites such as Paddington, Paddington 2, The Incredibles, Jason and the Argonauts and Who Framed Roger Rabbit? will also feature, alongside The Greatest Showman and Moulin Rouge.
All shows are free and unticketed and event sponsor Mackays will be serving up complimentary Dundee Marmalade sandwiches for all at Paddington screenings, alongside a Paddington fancy dress competition and savoury and sweet hampers featuring a range of their authentic jams, marmalades and chutneys.
FRIDAY 15 JUNE
4.30pm – 6.55pm WONDER WOMAN (12A, 141 mins, 2017)
7.05pm – 8:50pm CASABLANCA (U, 102 mins, 1942)
9.00pm – 10.50pm TOP GUN (12, 110 mins, 1986)
SATURDAY 16 JUNE
10am – 11.55am THE INCREDIBLES (U, 115 mins, 2004)
12.15pm – 1.50pm PADDINGTON (U, 95 mins, 2014)
2.0pm – 3:45pm BIG (PG, 104 mins, 1988)
4.00pm – 5.45pm WHO FRAMED ROGER RABBIT? (PG, 104 mins, 1988)
6.10pm – 8.20pm MOULIN ROUGE! (PG, 127mins, 2001)
8.40pm – 10.50pm THOR: RAGNAROK (PG, 130 mins, 2017)
SUNDAY 17 JUNE
10am – 11.45am PADDINGTON 2 (PG, 104 mins, 2017)
12pm – 1.45pm JASON AND THE ARGONAUTS (U, 104 mins, 1963)
2.10pm – 3.55pm THE GREATEST SHOWMAN (PG, 102 mins, 2017)
4.10pm – 5.55pm GHOSTBUSTERS (12A, 105 mins, 1984)
6.10pm – 7.50pm BIG TROUBLE IN LITTLE CHINA (12A, 99 mins, 1986)
8.15pm – 10.45pm STAR WARS: THE LAST JEDI (PG, 152 mins, 2017)